图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v49.i10.80
pages 74-81

On Approximation of the Quasi-Smooth Functions by Their Poisson Type Integrals

Yuriy I. Kharkevych
Lesya Ukrainka Eastern European National University, Lutsk

ABSTRACT

Consideration is given to the matter of approximation of quasi-smooth functions by their Poison type integrals. The solution of this problem finds its application in various branches of applied mathematics, in particular, in the theory of forecasting and decision making, the mathematical modeling of complex technical and economic systems, the analysis of optimal control problems, the construction of numerical algorithms, and the information compression. Here we found the complete asymptotic expansions in powers (1-r) of the exact upper bounds of deviations of quasi-smooth functions from their Poisson type integrals in the uniform metrics.


Articles with similar content:

Models and Methods of Semi-Infinite Optimization Inverse Heat-Conduction Problems
Heat Transfer Research, Vol.37, 2006, issue 3
E. Ya. Rapoport, Yu. E. Pleshivtseva
The Method of Simplified Models Automated Design for Control of Nonlinear Distributed Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Mikhail N. Fomin
On Nonstationary Problem of Motion Control in Conflict Situation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Alexey A. Chikriy, Kirill A. Chikriy, Vladimir A. Pepelyaev
Application of Approximation Methods of Iterated Stratonovich and Ito Stochastic Integrals to Numerical Simulation of Controlled Stochastic Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
Dmitriy F. Kuznetsov
Numerical Solution to Some Inverse Problems for Elliptic Systems Using Pseudoinverse Matrices
Journal of Automation and Information Sciences, Vol.43, 2011, issue 7
Ivan V. Sergienko, Vasiliy S. Deineka